Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Binghamton, NY

May 26, 2012Luzerne County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2012, 12:51 PM EDT for Luzerne County, Pennsylvania. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2012, 12:51 PM EDT (16:51 UTC)
Expired
May 26, 2012, 1:30 PM EDT
In force
39 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Luzerne County, PA

The radar

The Binghamton radar (KBGM), 121 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:56 PM EDTHAIL 1.25Prichard, PAALSO SOME QUARTER SIZED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS51 KBGM 261651
SVRBGM
PAC079-261730-
/O.NEW.KBGM.SV.W.0007.120526T1651Z-120526T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1251 PM EDT SAT MAY 26 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND SOUTHEASTERN LUZERNE COUNTY IN NORTHEAST               
  PENNSYLVANIA...

* UNTIL 130 PM EDT.

* AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MUHLENBERG...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NANTICOKE BY 100 PM EDT...
  PLYMOUTH...SLOCUM AND LARKSVILLE BY 102 PM EDT...
  SUGAR NOTCH BY 108 PM EDT...
  PRESTON BY 110 PM EDT...
  FAIRVIEW HGTS AND MOUNTAIN TOP BY 114 PM EDT...
  PENOBSCOT BY 116 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4122 7623 4136 7609 4114 7562 4113 7562
      4112 7563 4113 7570 4108 7576 4105 7576
      4103 7573 4101 7573 4097 7585
TIME...MOT...LOC 1650Z 307DEG 20KT 4124 7606

$$

MLJ
2 follow-up statements
117 
WWUS51 KBGM 261717
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
117 PM EDT SAT MAY 26 2012

PAC079-261730-
/O.CON.KBGM.SV.W.0007.000000T0000Z-120526T1730Z/
LUZERNE PA-
117 PM EDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL LUZERNE COUNTY...

AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GLEN LYON...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALDEN...SLOCUM AND NANTICOKE BY 125 PM EDT...
  NUANGOLA...DORRANCE AND ALBERT BY 130 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4122 7623 4136 7609 4114 7562 4113 7562
      4112 7563 4113 7570 4108 7576 4105 7576
      4103 7573 4101 7573 4097 7585
TIME...MOT...LOC 1717Z 310DEG 16KT 4118 7606

$$

MLJ
758 
WWUS51 KBGM 261735
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
135 PM EDT SAT MAY 26 2012

PAC079-261743-
/O.EXP.KBGM.SV.W.0007.000000T0000Z-120526T1730Z/
LUZERNE PA-
135 PM EDT SAT MAY 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LUZERNE COUNTY HAS
EXPIRED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS AT THIS TIME...BUT COULD 
STILL PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...AND SMALL HAIL 
ACROSS CENTRAL LUZERNE COUNTY THROUGH ABOUT 2 PM.

EARLIER...THIS STORM PRODUCED HALF-DOLLAR SIZED...OR 1.25 INCH 
DIAMETER HAIL...SOUTH OF SWEET VALLEY AROUND 1 PM. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4122 7623 4136 7609 4114 7562 4113 7562
      4112 7563 4113 7570 4108 7576 4105 7576
      4103 7573 4101 7573 4097 7585
TIME...MOT...LOC 1717Z 310DEG 16KT 4118 7606

$$

MLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:43 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 26, 10:43 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1043 AM EDT SAT MAY 26 2012

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL STALL ACROSS PENNSYLVANIA TODAY.
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE BOUNDARY
OVER PENNSYLVANIA THIS AFTERNOON... WHILE MUCH OF UPSTATE NEW YORK
REMAINS DRY AND WARM. SCATTERED SHOWERS AND THUNDERSTORMS WILL
SPREAD NORTH ACROSS THE ENTIRE AREA SUNDAY AND MONDAY AS THE FRONT
BEGINS TO LIFT BACK TO THE NORTH. VERY WARM AIR FROM THE MIDWEST
WILL OVERSPREAD THE AREA BY MONDAY... WITH HIGHS REACHING 90
DEGREES AT SOME LOCATIONS. A COLD FRONT WILL BRING A CHANCE FOR
MORE SHOWERS AND THUNDERSTORMS ON TUESDAY... FOLLOWED BY COOLER
WEATHER DURING THE SECOND HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1015 AM UPDATE... OUR GOING FCST IS IN FAIRLY GOOD SHAPE ATTM...SO
ONLY MINOR TWEAKS WERE MADE.

SFC BNDRY IS BISECTING THE KEYSTONE STATE LATE THIS
MRNG...STRETCHING FROM JUST N OF KAVP...TO JUST N OF KPIT. THE
LATEST MESO'S INDICATE THAT THE AMS IS DESTABILIZING IN THE
VICINITY OF THE FRNT...WITH ML CAPES OF 1500-2500 SHOWN IN OUR FAR
SRN ZNS AS OF 14Z. DESPITE THE INSTABILITY...THERE ARE LTL TO NO
ECHOES SEEN ON RADAR ATTM...LIKELY OWING TO A LACK OF LARGE-SCALE
SUPPORT IN THE MID TO UPR LVLS.

AS TIME WEARS ON INTO THE AFTN HRS...WE DO EXPECT THAT THE
AFOREMENTIONED INSTAB...AND WEAK CONVERGENCE ALG THE FRNT
ITSELF...WILL CAUSE ISOLD-SCTD SHRA/TSRA TO DEVELOP ACRS NE
PA/SULLIVAN CNTY NY. HOWEVER...AT LEAST AS OUR FA IS
CONCERNED...CAPE VALUES MAY WELL MAX OUT BY MIDDAY...WITH A
GENERAL DECREASING TREND THIS AFTN...AS A BIT OF DRY AIR PUSHES
DOWN FROM THE N...AND ALSO MIXES DOWN VERTICALLY. BOTTOM LN...WE
CONTINUE TO CARRY 30-40% CHANCES OF SHWRS/STORMS INTO THE EARLY
EVE. WE FEEL THE THREAT OF ANY SVR STORMS ARE LOW TODAY...GIVEN
WEAK LRG-SCALE FORCING...WEAK SHEAR...AND SOME DEVELOPING CINH IN
THE 700-800 MB LYR THIS AFTN.

FARTHER N OVER CNY...A NICE AFTN IS ON TAP...WITH MAINLY SUNNY
SKIES...AND LOWER HUMIDITY VALUES THAN WE HAD FRI.

PREV DISC... UPDATED AT 645 AM... CURRENT FORECAST IS IN GOOD
SHAPE. WEAK BOUNDARY IS NOW LOCATED FROM NEAR ALB SW ACROSS
NORTHERN PA. ANY SHOWERS HAVE DISSIPATED AND SKIES ARE NOW MOSTLY
CLEAR WITH PATCHES OF LIGHT FOG. SOME MID-LEVEL CLOUDINESS
DOWNSTREAM OF AN MCS OVER WI IS MOVING INTO WESTERN NY. EXPECT A
MOSTLY SUNNY MORNING... AN INCREASE IN CLOUDINESS THIS AFTERNOON
WITH ISOLATED TO SCATTERED SHOWERS DEVELOPING ALONG THE STALLED
BOUNDARY IN NORTHEAST PA.

.EARLIER DISCUSSION... A WEAK FRONTAL BOUNDARY WILL PUSH SOUTH FROM
SOUTHERN NEW YORK TO CENTRAL PENNSYLVANIA THIS MORNING. ISOLATED
SHOWERS WILL OCCUR ALONG THE FRONT THIS MORNING... WITH SCATTERED
SHOWERS AND THUNDERSTORMS DEVELOPING NEAR THE FRONT ACROSS
NORTHEAST PENNSYLVANIA THIS AFTERNOON. SIMILAR TO YESTERDAY MODEL
FORECAST SOUNDINGS ARE INDICATING PLENTY OF CAPE INTO THIS
AFTERNOON FOR NORTHEAST PA... BUT A WARM LAYER BELOW 700 MB MAY
TEND TO CAP MUCH OF THE ACTIVITY. LATER THIS AFTERNOON CONVECTION
SHOULD DIMINISH AS DRYER LOW-LEVEL AIR WILL GRADUALLY SPREAD
SOUTH. BASED ON THIS HAVE GONE WITH 30 TO 40 POPS FOR NORTHEAST PA
THIS AFTERNOON WITH THE BEST CHC FOR ANY SHOWERS GENERALLY BEFORE
ABOUT 4 PM. FARTHER NORTH HAVE KEPT THE FORECAST DRY TODAY AS ANY
CONVERGENCE WITH THE LOW LEVEL FRONTAL ZONE WILL BE WELL TO THE
SOUTH OF UPSTATE NY... AND SUBSTANTIAL LOW LEVEL DRYING WILL KEEP
THE ATMOSPHERE RATHER STABLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
PLENTY OF UNCERTAINTY WITH THE DETAILS OF THE FORECAST DURING THIS
PERIOD AS THE WEAK FRONTAL BOUNDARY WORKS ITS WAY BACK TO THE
NORTH ACROSS THE FORECAST AREA. MODELS ALL INDICATE A MAINLY DRY
PERIOD SATURDAY NIGHT... THEN INCREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS ON SUNDAY WITH THE POTENTIAL FOR SOME KIND OF MCS
POSSIBLY ROLLING ACROSS THE AREA ON THE NORTHERN EDGE OF THE
ANOMALOUSLY STRONG RIDGE CENTERED OVER THE TENNESSEE VALLEY.
DETAILS ON THE TIMING OR EVEN THE OCCURRENCE OF THIS FEATURE ARE
STILL SKETCHY. LATEST MODEL FORECAST SOUNDINGS ARE INDICATING VERY
MODEST MID-LEVEL LAPSE RATES ON SUNDAY AFTERNOON. MID-LEVEL WNW
FLOW IS ALSO NOT FORECAST TO BE VERY STRONG... WITH SPEEDS
GENERALLY BETWEEN 15 TO 25 KTS. THESE FACTORS INDICATE THAT ANY
SEVERE WEATHER SUNDAY AFTERNOON WOULD PROBABLY BE VERY ISOLATED IN
NATURE.

THE UPPER RIDGE REMAINS CENTERED ALONG THE EAST COAST ON MONDAY
BUILDING OVER THE TOP OF A TROPICAL SYSTEM EXPECTED TO BE OVER THE
SOUTHEAST U.S. ANY SYNOPTIC-SCALE LOW-LEVEL BOUNDARY WILL LIKELY
BE OVER CENTRAL OR NORTHERN NY... HOWEVER MESOSCALE BOUNDARIES
ASSOCIATED WITH THE REMAINS OF ANY CONVECTION ON SUNDAY COULD PLAY
A ROLE IN FOCUSING ANY CONVECTION ON MONDAY. INSTABILITY LOOKS
LIKE IT WILL BE SOMEWHAT HIGHER ON MONDAY COMPARED TO SUNDAY AS
DEW POINTS RETURN TO THE LOWER TO MID 60S. AGAIN AN MCS ROLLING
ALONG THE NORTHERN RIM OF THE UPPER HIGH IS A POSSIBILITY FOR
MONDAY... BUT WITH UNCERTAINTY VERY HIGH HAVE JUST GONE WITH CHC
POPS. ONE THING THAT DOES LOOK MORE CERTAIN ON MONDAY IS THAT THE
WARMEST AIRMASS OF THE SEASON WILL BE OVER THE AREA... AND ANY
SUNSHINE WILL ALLOW TEMPERATURES TO CLIMB WELL INTO THE 80S TO
NEAR 90. CONDITIONS WILL CERTAINLY FEEL SUMMER-LIKE MONDAY
AFTERNOON AS THE HIGH TEMPERATURES COMBINE WITH 60S DEW POINTS TO
PRODUCE APPARENT TEMPERATURES NEAR OR POSSIBLY EVEN SLIGHTLY
WARMER THAN 90.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
TUESDAY...BEST SHOT AT PRECIP WILL COME WITH A COLD FRONT LATER
IN THE DAY. WITH GOOD RUN TO RUN CONSISTENCY BETWEEN THE GFS AND
EURO ON THE TIMING...BUMPED POPS UP INTO LIKELY RANGE. WITH THE
FROPA EXPECTED TUESDAY NIGHT...LIKELY POPS WILL CONTINUE FOR ALL
EXCEPT NEPA.

WEDNESDAY/THURSDAY...DESPITE VERY DRY AIR BEHIND THE FRONT...BOTH
THE EURO AND GFS ARE SHOWING SOME QPF OVER OUR CWA. WE HAVE ONLY A
SMALL AMOUNT OF MOISTURE AROUND 5KFT AND AT WORST WOULD ONLY
SUPPORT AN ISOLATED BRIEF SHOWER. THIS FAR OUT WILL LEAVE OUT ANY
MENTION OF SHOWERS FOR NOW. HIGH PRESSURE WILL CONTROL OUR WEATHER
THURSDAY AND KEEP US DRY BUT COOLER.

FRIDAY...BOTH GFS/ECMWF INDICATE THE DEVELOPMENT OF AN UPPER
LEVEL TROF FROM THE UPPER GREAT LAKES INTO THE TN VALLEY. THE GFS
IS MORE AGGRESSIVE WITH THIS FEATURE EVEN INDICATING A SIGNIFICANT
CUTOFF LOW IN THE TN/OH VALLEY. WILL INCLUDE CHC/SLIGHT CHC POPS
FOR ENTIRE AREA WITH HIGHEST POPS SOUTH.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
A WEAK SFC TROF WILL CONTINUE MOVING THROUGH THE SOUTHERN TIER OF
NEW YORK AND NORTHEAST PA THIS MORNING. ASIDE FROM BRIEF MVFR
RESTRICTIONS AT KRME/KBGM/KAVP EARLY THIS MORNING, VFR CONDITIONS
ARE EXPECTED TODAY WITH FEW/SCT CU AND SCT/BKN MID LEVEL CLOUDS.
AT KAVP, ISOLATED AFTERNOON CONVECTION IS POSSIBLE BUT DUE TO
LIMITED AREAL COVERAGE NOT INCLUDED IN TAF ATTM. THIS EVENING JUST
SCATTERED MID LEVEL CLOUDS BUT LATE TONIGHT AS WARM FRONT
APPROACHES A MID DECK WILL LIFT NORTH ACROSS THE TERMINALS.

WINDS BECOMING NORTHWEST AT 5-8 KNOTS LATER THIS MORNING THEN
LIGHT AND VARIABLE OVERNIGHT.

.OUTLOOK...

SUNDAY THROUGH TUE...EPISODES OF SHRA/TSRA COULD IMPACT THE FA
THROUGHOUT THIS PD...PROVIDING OCNL MVFR/IFR RESTRICTIONS. OUTSIDE
OF CONVECTION...THOUGH...LOOK FOR MAINLY VFR.

WED...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MSE
NEAR TERM...MLJ/MSE
SHORT TERM...MSE
LONG TERM...HEDEN/RRM
AVIATION...RRM
Hazardous weather outlook, May 26, 4:15 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
415 AM EDT SAT MAY 26 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-270815-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
415 AM EDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH
TUESDAY. A FEW OF THESE STORMS COULD APPROACH SEVERE LIMITS WITH
ISOLATED STRONG, GUSTY WINDS OR HAIL.

UNSEASONABLY WARM WEATHER IS EXPECTED ON MONDAY. THE COMBINATION
OF TEMPERATURES IN THE MID 80S TO NEAR 90 AND MODERATELY HIGH
RELATIVE HUMIDITY WILL PRODUCE HEAT INDICES NEAR 90 IN MANY
AREAS... WITH LOWER TO MID 90S POSSIBLE IN URBANIZED AREAS. NOW
MIGHT BE A GOOD TIME TO THINK ABOUT PRECAUTIONARY MEASURE, SUCH AS
INSTALLING AC UNITS FOR THE SUMMER. ALSO, WITH MONDAY BEING A
HOLIDAY, PEOPLE PARTICIPATING IN OUTDOOR ACTIVITIES SHOULD BE SURE
TO DRINK PLENTY OF WATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MSE

In the hours before

Special weather statement, May 26, 12:46 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1246 PM EDT SAT MAY 26 2012

PAZ047-261730-
LUZERNE PA-
1246 PM EDT SAT MAY 26 2012

...STRONG THUNDERSTORM WILL AFFECT CENTRAL LUZERNE COUNTY...

* AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR MUHLENBERG...AND MOVING
  SOUTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  GLEN LYON AT 1255 PM EDT...
  NANTICOKE AND ALDEN AT 105 PM EDT...
  NUANGOLA AND WARRIOR RUN AT 115 PM EDT...
  DORRANCE AT 120 PM EDT...
  FAIRVIEW HGTS AND MOUNTAIN TOP AT 125 PM EDT...
  GLEN SUMMIT AT 130 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4120 7581 4105 7595 4125 7621 4132 7611

HEDEN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:46 PM EDTSpecial Weather StatementBGMLuzerne44 min
May 26, 1:55 PM EDTSpecial Weather StatementBGMLuzerne65 min
May 26, 2:55 PM EDTAreal Flood AdvisoryBGMLuzerne3 hr
May 26, 4:11 PM EDTAreal Flood AdvisoryBGMLuzerne3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.